# SDR MASA2012042034697

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 21,169 hours, 17,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 2753 REPORTED AN INOP AFT FLIGHT ATTENDANT'S FLASHLIGHT ON PRE-FLIGHT INSPECTION.  MAINTENANCE REPLACED THE FLASHLIGHT ASSEMBLY.
